# SDR 05FDEA03716

- Difficulty date: November 8, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 480-530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING STRINGER REPAIR IN FWD CARGO BAY BS 480-530 S28R. REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED AND REPLACED AFT SPLICE PER SRM 53-10-3.
